×

zbMATH — the first resource for mathematics

On the boundedness of Bernoulli processes. (English) Zbl 1309.60053
Authors’ abstract: We present a positive solution to the so-called Bernoulli conjecture concerning the characterization of sample boundedness of Bernoulli processes. We also discuss some applications and related open problems.

MSC:
60G99 Stochastic processes
60G17 Sample path properties
60G15 Gaussian processes
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] M. Talagrand, The Generic Chaining. Upper and Lower Bounds of Stochastic Processes, New York: Springer-Verlag, 2005. · Zbl 1075.60001
[2] M. Talagrand, Upper and Lower Bounds for Stochastic Processes. Modern Methods and Classical Problems, , 2014, vol. 60. · Zbl 1293.60001
[3] R. M. Dudley, ”The sizes of compact subsets of Hilbert space and continuity of Gaussian processes,” J. Functional Analysis, vol. 1, pp. 290-330, 1967. · Zbl 0188.20502
[4] X. Fernique, ”Regularité des trajectoires des fonctions aléatoires Gaussiennes,” in École d’Été de Probabilités de Saint-Flour, IV-1974, New York: Springer-Verlag, 1975, vol. 480, pp. 1-96.
[5] M. Talagrand, ”Regularity of gaussian processes,” Acta Math., vol. 159, iss. 1-2, pp. 99-149, 1987. · Zbl 0712.60044
[6] M. Talagrand, ”Majorizing measures without measures,” Ann. Probab., vol. 29, pp. 411-417, 2001. · Zbl 1019.60033
[7] M. Ledoux and M. Talagrand, Probability in Banach Spaces. Isoperimetry and Processes, New York: Springer-Verlag, 1991, vol. 23. · Zbl 0748.60004
[8] W. Bednorz and R. Latała, ”On the suprema of Bernoulli processes,” C. R. Math. Acad. Sci. Paris, vol. 351, iss. 3-4, pp. 131-134, 2013. · Zbl 1273.60063
[9] M. Talagrand, ”A simple proof of the majorizing measure theorem,” Geom. Funct. Anal., vol. 2, iss. 1, pp. 118-125, 1992. · Zbl 0760.60043
[10] M. Talagrand, ”Majorizing measures: the generic chaining,” Ann. Probab., vol. 24, pp. 1049-1103, 1996. · Zbl 0867.60017
[11] M. Talagrand, ”Regularity of infinitely divisible processes,” Ann. Probab., vol. 21, iss. 1, pp. 362-432, 1993. · Zbl 0776.60053
[12] M. Talagrand, ”The supremum of some canonical processes,” Amer. J. Math., vol. 116, iss. 2, pp. 283-325, 1994. · Zbl 0798.60040
[13] M. Talagrand, ”Constructions of majorizing measures, Bernoulli processes and cotype,” Geom. Funct. Anal., vol. 4, iss. 6, pp. 660-717, 1994. · Zbl 0813.60005
[14] M. Talagrand, ”An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities,” Proc. Amer. Math. Soc., vol. 104, iss. 3, pp. 905-909, 1988. · Zbl 0691.60015
[15] R. Latała, ”On the boundedness of Bernoulli processes over thin sets,” Electron. Commun. Probab., vol. 13, pp. 175-186, 2008. · Zbl 1187.60027
[16] R. M. Dudley, Uniform Central Limit Theorems, Cambridge: Cambridge Univ. Press, 1999. · Zbl 0951.60033
[17] W. van der Vaart and J. A. Wellner, Weak Convergence and Empirical Processes: With Applications to Statistics, New York: Springer-Verlag, 1996. · Zbl 0862.60002
[18] M. Ledoux, The Concentration of Measure Phenomenom, Providence, RI: Amer. Math. Soc., 2001, vol. 89. · Zbl 0995.60002
[19] X. Fernique, Fonctions Aléatoires Gaussiennes, Vecteurs Aléatoires Gaussiens, Montreal, QC: Université de Montréal, Centre de Recherches Mathématiques, 1997. · Zbl 0902.60030
[20] M. B. Marcus and G. Pisier, Random Fourier Series with Applications to Harmonic Analysis, Princeton, NJ and Tokyo: Princeton Univ. Press and Univ. Tokyo Press, 1981, vol. 101. · Zbl 0474.43004
[21] R. Latała, ”A note on the maximal inequalities for VC classes,” in Advances in Stochastic Inequalities, Providence, RI: Amer. Math. Soc., 1999, vol. 234, pp. 125-134. · Zbl 0942.60005
[22] L. Krawczyk, ”Maximal inequality for Gaussian vectors,” Bull. Polish Acad. Sci. Math., vol. 44, iss. 2, pp. 157-160, 1996. · Zbl 0864.60034
[23] W. Bednorz, ”A theorem on majorizing measures,” Ann. Probab., vol. 34, iss. 5, pp. 1771-1781, 2006. · Zbl 1113.60040
[24] R. Latała, ”Sudakov minoration principle and supremum of some processes,” Geom. Funct. Anal., vol. 7, iss. 5, pp. 936-953, 1997. · Zbl 0905.60012
[25] M. Talagrand, ”Chaining and the geometry of stochastic processes,” in European Congress of Mathematics, Zürich: Eur. Math. Soc., 2014, pp. 159-178. · Zbl 1364.60070
[26] M. Talagrand, ”Are many small sets explicitly small?,” in STOC’10-Proceedings of the 2010 ACM International Symposium on Theory of Computing, New York: ACM, 2010, pp. 13-35. · Zbl 1293.60014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.